The nash solution and relevant expansions

Anbarci, Nejat 1991, The nash solution and relevant expansions, Economics letters, vol. 36, no. 2, pp. 137-140.

Attached Files
Name Description MIMEType Size Downloads

Title The nash solution and relevant expansions
Author(s) Anbarci, Nejat
Journal name Economics letters
Volume number 36
Issue number 2
Start page 137
End page 140
Publisher Elsevier BV
Place of publication Amsterdam, Netherlands
Publication date 1991-06
ISSN 0165-1765
1873-7374
Summary In this paper we propose a new axiom, Relevant Balanced Expansion Monotonicity (RBEM), to replace Nash’s original Independence of Irrelevant Alternatives (HA) axiom. Using the RBEM axiom and the other three original axioms suggested by Nash we provide a characterization of the Nash Solution.
Language eng
Field of Research 150101 Accounting Theory and Standards
Socio Economic Objective 970115 Expanding Knowledge in Commerce, Management, Tourism and Services
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1991, Elsevier Science Publishers B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30024344

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 291 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 01 Mar 2010, 14:47:34 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.